Custom Search

Wednesday, July 15, 2009

Sedative used by Michael Jackson recalled

A handful of orders of the drug Propofol, the powerful sedative that has been at the center of much of the speculation about the cause of Michael Jackson's death, have been found to be contaminated. Both the Centers for Disease Control and the Food and Drug Administration have recalled the drug after a couple of the orders were found to be contaminated with too many endotoxins, a bacteria that can cause shock, fever and even death. Jackson's nurse/nutritionist insisted on using the intravenous sedative that is normally reserved for hospital use only. An overdose of Propofol can result in cardiac arrest, which is why investigators have been looking so thoroughly into the drug. Jackson's official cause of death is still unknown, pending toxicology reports. There is no evidence that Jackson was injected with the contaminated Propofol and it has not been proven that Propofol played any role in his death.

-Laurie Moot
Currently listening to: "Dirty Diana," by Michael Jackson

This content is solely the property of The Athens Blur Magazine and may not be re-produced without expressed written consent. The Athens Blur Magazine is an 8 issue/year music & variety publication proud to be based in the Classic City of Athens, Ga. For more information, please contact

No comments:

Post a Comment